Advertisement

Cardiovascular Toxicology

, Volume 9, Issue 2, pp 103–104 | Cite as

ST Elevation Myocardial Infarction Presenting After Use of Pseudoephedrine

  • Atac CelikEmail author
Article

Keywords

Acute Coronary Syndrome Ephedrine Common Cold Normal Coronary Artery Pseudoephedrine 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

References

  1. 1.
    Dollery, C. (1991). Ephedrine (hydrochloride). In C. E. Dollery (Ed.), Therapeutic drugs (Vol. 1, pp. E26–E29). New York: Churchill Livingstone.Google Scholar
  2. 2.
    Wang, N. E., Gillis, E., & Mudie, D. (2008). Hypertensive crisis and NSTEMI after accidental overdose of sustained release pseudoephedrine: A case report. Clinical Toxicology (Philadelphia, PA), 46(9), 922–923.Google Scholar
  3. 3.
    Cantu, C., Arauz, A., Murillo-Bonilla, L. M., López, M., & Barinagarrementeria, F. (2003). Stroke associated with sympathomimetics contained in over-the-counter cough and cold drugs. Stroke, 34(7), 1667–1672. doi: 10.1161/01.STR.0000075293.45936.FA.PubMedCrossRefGoogle Scholar
  4. 4.
    Akay, S., & Ozdemir, M. (2008). Acute coronary syndrome presenting after pseudoephedrine use and regression with beta-blocker therapy. The Canadian Journal of Cardiology, 24(11), e86–e88.PubMedGoogle Scholar
  5. 5.
    Biyik, I., & Ergene, O. (2006). Myocardial infarction associated with pseudoephedrine use and acute streptococcal infection in a boy with normal coronary arteries. The Canadian Journal of Cardiology, 22(3), 254–256.PubMedGoogle Scholar
  6. 6.
    Manini, A. F., Kabrhel, C., & Thomsen, T. W. (2005). Acute myocardial infarction after over-the-counter use of pseudoephedrine. Annals of Emergency Medicine, 45(2), 213–216. doi: 10.1016/j.annemergmed.2004.07.003.PubMedCrossRefGoogle Scholar
  7. 7.
    Grześk, G., Polak, G., Grabczewska, Z., & Kubica, J. (2004). Myocardial infarction with normal coronary arteriogram: The role of ephedrine-like alkaloids. Medical Science Monitor, 10(4), CS15–CS21.PubMedGoogle Scholar
  8. 8.
    Pederson, K. J., Kuntz, D. H., & Garbe, G. J. (2001). Acute myocardial ischemia associated with ingestion of bupropion and pseudoephedrine in a 21-year-old man. The Canadian Journal of Cardiology, 17(5), 599–601.PubMedGoogle Scholar
  9. 9.
    Derreza, H., Fine, M. D., & Sadaniantz, A. (1997). Acute myocardial infarction after use of pseudoephedrine for sinus congestion. The Journal of the American Board of Family Practice, 10(6), 436–438.PubMedGoogle Scholar
  10. 10.
    Centers for Disease Control, Prevention (CDC). (1996). Adverse events associated with ephedrine-containing products—Texas, December 1993–September 1995. MMWR. Morbidity and Mortality Weekly Report, 45(32), 689–693.Google Scholar
  11. 11.
    Wiener, I., Tilkian, A. G., & Palazzolo, M. (1990). Coronary artery spasm and myocardial infarction in a patient with normal coronary arteries: Temporal relationship to pseudoephedrine ingestion. Catheterization and Cardiovascular Diagnosis, 20(1), 51–53. doi: 10.1002/ccd.1810200113.PubMedCrossRefGoogle Scholar

Copyright information

© Humana Press 2009

Authors and Affiliations

  1. 1.Ozel Medicalpark HastanesiTokatTurkey

Personalised recommendations